# SDR SWAA2025101614663

- Difficulty date: September 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRAP LOCATED BS727 AND RBL35 BULKHEAD AREA AT AFT CARGO COMPARTMENT.  REPLACED STRAP LOCATED BS727 AND RBL 10 TO RBL 45.57 BULKHEAD AREA AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02-0G-0 ITEM 9; AND DWG 144A2600 SHEET 1060 REV - .
